Five-Dimensional Bieberbach Groups with Holonomy Group Z2 ⊕ Z2

J. P. Rossetti*, Paulo Tirao

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper we determine all five-dimensional compact flat Riemannian manifolds with holonomy group Z2 ⊕ Z2. The classification is achieved by classifying their fundamental groups up to isomorphism. The Betti numbers of all these manifolds are also computed.

Original languageEnglish
Pages (from-to)149-172
Number of pages24
JournalGeometriae Dedicata
Volume77
Issue number2
DOIs
StatePublished - 1999

Keywords

  • Bieberbach groups
  • Flat manifolds

Fingerprint Dive into the research topics of 'Five-Dimensional Bieberbach Groups with Holonomy Group Z<sub>2</sub> ⊕ Z<sub>2</sub>'. Together they form a unique fingerprint.

Cite this